# SDR SWAA2023081580568

- Difficulty date: July 19, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,785 hours, 9,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 532JB FUEL ACCESS HOLE O/B LEFT WING LOWER AREA WITH CORROSION ON FLANGE OUTER SURFACE.<[01] REMOVED CORROSION FROM 532JB FUEL ACCESS HOLE O/B LEFT WING LOWER AREA ON FLANGE OUTER SURFACE PER SRM 57-20-01-2R-1.;[02] VERIFIED STEP 1;[03] REWORKED AREA TO 63 MICROINCHES SMOOTH; AND MEASURED REMAINING MATERIAL: .203'; FOUND TO BE WITHIN LIMITS PER SRM 57-20-01-2R-1 FIG 203 DETAIL A TOOLS USED B/C 175310 CAL DUE 26-MAY-24 AND B/C 171855 NO DUE DATE.;[04] CORRECTION STEP 3: REWORKED AREA TO 63 MICROINCHES SMOOTH; AND MEASURED REMAINING MATERIAL: .197'; FOUND TO BE WITHIN LIMITS PER SRM 57-20-01-2R-1 FIG 203 DETAIL A TOOLS USED B/C 175310 CAL DUE 26-MAY-24 AND B/C 171855 NO DUE DATE.;[05] VERIFIED STEP 4;[06] FLAP PEEN THE AREA AND APPLIED CHEMICAL CONVERSION COATING TO AREA AS PER SRM 57-20-01-2R-1.;[07] REMOVED LIGHT CORROSION AT DOOR 532JB FUEL ACCESS HOLE O/B FLANGE OUTER SURFACE AND REWORKED AREA TO 63 MICROINCHES MIN. REMAINING MATERIAL FOUND WITHIN LIMITS; AREA WAS FLAP PEENED AND CHEMICAL CONVERSION COATING APPLIED AS PER SRM 57-20-01-2R-1.;[08] VERIFIED LIGHT CORROSION REMOVAL AT DOOR 532JB FUEL ACCESS HOLE O/B FLANGE OUTER SURFACE AND REWORKED AREA TO 63 MICROINCHES MIN. REMAINING MATERIAL FOUND WITHIN LIMITS; AREA WAS FLAP PEENED AND CHEMICAL CONVERSION COATING APPLIED.
